# SDR UIEA2018071001421

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,998 hours, 17,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AND SHEAR TIE AT STA 645 (BILGE AREA) HAS CORROSION BETWEEN STR 36R AND STR 35R. REMOVED AND REPLACED FWD CARGO COMPT SHEAR TIE AT STA645 (BILGE AREA) STR BETWEEN STR 36R AND STR35R PER SRM 51-40-05-06-0.
